# SDR JR2R20241228978

- Difficulty date: December 28, 2024
- Submitted: December 28, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 17091857001
- Condition: Chafed
- Location: Zone 100
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LIGHTNING HOLE/FLOOR SUPPORT BEAM CHAFED IN MULTIPLE PLACES.
